# SDR AALA201902269002

- Difficulty date: February 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 81,289 hours, 9,836 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: S283W6001
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT A SMOKE DETECTOR AURAL ALERT IN  LAVATORY 3F-1L WAS INDICATED.   NO SMOKE FOUND. THE LAV 3F-1L SMOKE DETECTOR WAS REPLACED.
